MathSciNet Relay Station
MathSciNet bibliographic data
MR2013579 54E35 (06F35 68Q55)
Schellekens, M. P. A characterization of partial metrizability: domains are quantifiable. Topology in computer science (Schloß Dagstuhl, 2000). Theoret. Comput. Sci. 305 (2003), no. 1-3, 409–432.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement